# SDR DXTA2009120703883

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 499 hours, 406 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221084510
- Part serial: 34N8M
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PFD FAILED ACCOMPINIED BY ELECTRICAL ODOR.  REMOVED LT PFD INSPECTED AREA AND FOUND NO DEFECTS TO WIRING OR PLUGS. ELECTRICAL ODOR EMINATED FROM PFD.  INSTALLED PFD PN 822-1084-510, SN 2WVMV  IAW MM 32-10-01. OPS CHECK AND FUNCTION CHECK SATISFACTORY.
